# SDR DALA2023030201558

- Difficulty date: October 28, 2022
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 84,931 hours, 38,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 COMPLY WITH VA 99348MA. CORRECTIVE ACTION: COMPLIED WITH. (2472169)
